# SDR DALA1144283230

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 58,840 hours, 26,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT FAILED FAP PANEL TEST AT L1.  MAINTENANCE REPLACED THE L1 EPSU AND SYSTEM TEST WAS NORMAL.  AIRCRAFT HAS RETURNED TO SERVICE.
